Please use this identifier to cite or link to this item: http://hdl.handle.net/1893/18457
Full metadata record
DC FieldValueLanguage
dc.contributor.authorRowlinson, Peter-
dc.date.accessioned2014-01-29T23:14:35Z-
dc.date.available2014-01-29T23:14:35Z-
dc.date.issued2013-06-
dc.identifier.urihttp://hdl.handle.net/1893/18457-
dc.description.abstractLet G be a graph of order n with an eigenvalue μ≠-1,0 of multiplicity k<n-2. It is known that k≤n+√2-2n+¼, equivalently k≤½t(t-1), where t=n-k>2. The only known examples with k=½t(t-1) are 3K2 (with n=6, μ=1, k=3) and the maximal exceptional graph G36 (with n=36, μ=-2, k=28). We show that no other example can be constructed from a strongly regular graph in the same way as G36 is constructed from the line graph L(K9).en_UK
dc.language.isoen-
dc.publisherElsevier-
dc.relationRowlinson P (2013) On graphs with an eigenvalue of maximal multiplicity, Discrete Mathematics, 313 (11), pp. 1162-1166.-
dc.rightsPublished in Discrete Mathematics by Elsevier; Elsevier believes that individual authors should be able to distribute their accepted author manuscripts for their personal voluntary needs and interests, e.g. posting to their websites or their institution’s repository, e-mailing to colleagues. The Elsevier Policy is as follows: Authors retain the right to use the accepted author manuscript for personal use, internal institutional use and for permitted scholarly posting provided that these are not for purposes of commercial use or systematic distribution. An "accepted author manuscript" is the author’s version of the manuscript of an article that has been accepted for publication and which may include any author-incorporated changes suggested through the processes of submission processing, peer review, and editor-author communications.-
dc.subjectEigenvalue multiplicityen_UK
dc.subjectStrongly regular graphen_UK
dc.subjectStar seten_UK
dc.titleOn graphs with an eigenvalue of maximal multiplicityen_UK
dc.typeJournal Articleen_UK
dc.identifier.doihttp://dx.doi.org/10.1016/j.disc.2011.11.024-
dc.citation.jtitleDiscrete Mathematics-
dc.citation.issn0012-365x-
dc.citation.volume313-
dc.citation.issue11-
dc.citation.spage1162-
dc.citation.epage1166-
dc.citation.publicationstatusPublished-
dc.citation.peerreviewedRefereed-
dc.type.statusPost-print (author final draft post-refereeing)-
dc.author.emailpeter.rowlinson@stir.ac.uk-
dc.contributor.affiliationMathematics - CSM Dept-
dc.identifier.isi000317810100005-
Appears in Collections:Computing Science and Mathematics Journal Articles

Files in This Item:
File Description SizeFormat 
BoundVer4A.pdf267.78 kBAdobe PDFView/Open


This item is protected by original copyright



Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact library@stir.ac.uk providing details and we will remove the Work from public display in STORRE and investigate your claim.